# SDR 2011FA0000147

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: General aviation
- Aircraft: N3209D
- Make and model: Beech 58
- Aircraft serial: TH1735
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 6110 · Propeller Assembly
- Part: Pitch Rod
- Part number: D3474
- Condition: Grooved
- Location: Propeller
- Part time: 31 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING O/H EVALUATION, FOUND PITCH CHANGE ROD PN D3474 TO BE WORN UNDER MINIMUM DIMENSIONS. ROD WAS INSTALLED ON JAN 26, 2011 DURING A REPAIR, IT HAD 30.8 HOURS SINCE NEW.
